since starting the 25mgs of Strattera I have had a migraine every morning about an hour before taking the Strattera. I don’t know what the cause is.
Can strattera counter-act Aristada? Is this a symptom of anything?
I don’t think I will be able to start online classes if I stop taking strattera. It increases my energy and memories. I am afraid to stop taking it. It seems to have stopped the cravings for cocaine and it has helped with depression. But my dreams are so vivid, and I feel like I’m thinking too much when I sleep. Strattera is supposed to be a cognitive enhancer.
And it’s definitely doing that. But it’s also doing things that might be bad in the long-term. I can’t predict myself as much. I feel I’m slipping into mania, but to me it feels like the normal me when I’m not taking Abilify so that makes me think Strattera is just counter-acting the Aristada/Abilify injections. Which would make it seem better if I just stopped taking the medications and this whole paragraph already has me feeling like I’m stuck in a never-ending cycle of confusion. If I could just stop being on Abilify then maybe I would be able to focus better…because I do become manic when I’m off the medication. Not psychotic.
I think my psychiatrist is clueless.